# SDR FDEA200908253085

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- Engine: Pwa PW4462
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - WING SIDE OTBD FLAP OTBD HINGE LWR MOUNT OTBD HOLE FOUND CORRODED.  REPAIRED IAW EA 1-5750-132208  (MAJOR REPAIR).
